Comparing axiomatizations of free pseudospaces

Beyersdorff, O (2009) Comparing axiomatizations of free pseudospaces. Archive for Mathematical Logic, 48 (7). 625 - 641 . ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
  • Beyersdorff, O
Copyright, Publisher and Additional Information: © 2009, Springer Verlag. This is an author produced version of a paper published in Archive for Mathematical Logic. Uploaded in accordance with the publisher's self-archiving policy. The original publication is available at www.springerlink.com
Keywords: Free pseudoplane, Free pseudospace, Stable theories, Equational theories
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2012 11:33
Last Modified: 19 Sep 2016 10:17
Published Version: http://dx.doi.org/10.1007/s00153-009-0140-8
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00153-009-0140-8

Download

Filename: pseudo_journal_2nd_rev.pdf

Share / Export

Statistics